# SDR ASAA2023032842634

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,489 hours, 16,982 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE1905281
- Condition: Damaged
- Location: #2 Engine
- Part time: 49,002 hours, 14,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472010 FAN BLADE LUBE, #2 ENG #6 BLADE HAS A NICK / SCRATCH ON THE CONVEX SIDE IN THE PLATFORM SEAL AREA APPROX 3 1/2 FROM LEADING EDGE. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS REF B737-800 AMM 72-21-02-200-801-F00. REPLACED #2 ENG BLADES #6 AND PAIRED OPPOSITE BLADE #18 REF ASA TASK CARD 78472010. REF ASA LOG PAGE 60549743.
